Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hopefull123

is this normal

i know that the burning sensation and drying of skin are normal, but i seem to have a lot more oil throughout the day then i did before i started the regimen.

will it take time for my skin to get used to the bp.. i mean will i start having less and less oil over the period?

Share this post


Link to post
Share on other sites

maybe i should try not putting the mosturizer on.. i also noticed that my skin looks darker after i buts dans mosturizer on..

and i use really light foundation.. i dont mind the burning so much but my face has been getting greasy after like an hour when i used to get really minimal oil

Share this post


Link to post
Share on other sites

i had oily skin before i started the regimen and i still had oily skin during the regimen. my skin didn't become more or less oily after it got used to the bp, so i conclude my skin is just an oil breeding ground.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×